Brownian motion on treebolic space: escape to infinity

Alexander Bendikov, Laurent Saloff-Coste, Maura Salvatori, Wolfgang Woess

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)935-976
JournalRevista matematica iberoamericana
Volume31
Issue number3
DOIs
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Brownian motion on treebolic space: escape to infinity. / Bendikov, Alexander; Saloff-Coste, Laurent; Salvatori, Maura; Woess, Wolfgang.

In: Revista matematica iberoamericana, Vol. 31, No. 3, 2015, p. 935-976.

Research output: Contribution to journalArticleResearchpeer-review

Bendikov, Alexander ; Saloff-Coste, Laurent ; Salvatori, Maura ; Woess, Wolfgang. / Brownian motion on treebolic space: escape to infinity. In: Revista matematica iberoamericana. 2015 ; Vol. 31, No. 3. pp. 935-976.
@article{8ceb83f66ad442f1a3d4e03b6f6b6cf9,
title = "Brownian motion on treebolic space: escape to infinity",
author = "Alexander Bendikov and Laurent Saloff-Coste and Maura Salvatori and Wolfgang Woess",
year = "2015",
doi = "10.4171/rmi/859",
language = "English",
volume = "31",
pages = "935--976",
journal = "Revista matematica iberoamericana",
issn = "0213-2230",
publisher = "Universidad Autonoma de Madrid",
number = "3",

}

TY - JOUR

T1 - Brownian motion on treebolic space: escape to infinity

AU - Bendikov, Alexander

AU - Saloff-Coste, Laurent

AU - Salvatori, Maura

AU - Woess, Wolfgang

PY - 2015

Y1 - 2015

UR - http://www.ems-ph.org/journals/show_abstract.php?issn=0213-2230&vol=31&iss=3&rank=8

UR - http://www.math.tugraz.at/~woess/#papers

U2 - 10.4171/rmi/859

DO - 10.4171/rmi/859

M3 - Article

VL - 31

SP - 935

EP - 976

JO - Revista matematica iberoamericana

JF - Revista matematica iberoamericana

SN - 0213-2230

IS - 3

ER -